# SDR SWAA2020050136659

- Difficulty date: April 8, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LH SIDE SEAT TRACK AT STA 520 AND LBL 24.75 THERE IS A SPOT OF THE UPPER CROWN TOP WORN. DOT 82-027. / INSTALLED SEAT REPAIR PASSENGER CABIN BETWEEN STA 500C AND STA 520 LBL 24.75 PER REF 737 SRM 53-00-52-2R-4 / EA # 1-A53-11779 REV1.
